MathSciNet Relay Station
MathSciNet bibliographic data
MR1068454 22A15 (22B05 54H11)
Filali, M. The uniform compactification of a locally compact abelian group. Math. Proc. Cambridge Philos. Soc. 108 (1990), no. 3, 527–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement